Kodai Mathematical Journal

Properties of meromorphic solutions of some certain difference equations

Chang-Wen Peng and Zong-Xuan Chen

Full-text: Open access

Abstract

This paper considers some properties of meromorphic solutions of the nonlinear difference equation

(f(z + 1) + f(z))(f(z) + f(z − 1)) = $\frac{P(z,f(z))}{Q(z,f(z))}$,

where P(z, f(z)) and Q(z, f(z)) are polynomials in f having rational coefficients and no common roots.

Article information

Source
Kodai Math. J., Volume 37, Number 1 (2014), 97-119.

Dates
First available in Project Euclid: 28 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1396008250

Digital Object Identifier
doi:10.2996/kmj/1396008250

Mathematical Reviews number (MathSciNet)
MR3189516

Zentralblatt MATH identifier
1294.30070

Citation

Peng, Chang-Wen; Chen, Zong-Xuan. Properties of meromorphic solutions of some certain difference equations. Kodai Math. J. 37 (2014), no. 1, 97--119. doi:10.2996/kmj/1396008250. https://projecteuclid.org/euclid.kmj/1396008250


Export citation